# SDR AALA202201265519

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,029 hours, 10,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS INOPERATIVE IN BUSINESS AND MAIN CABIN EXTRA SECTIONS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
